# SDR 2006UALA02226

- Difficulty date: November 16, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 48,310 hours, 33,202 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENG FUEL FILTER LIGHT CAME ON DURING TAKEOFF.
